# SDR UIEA99054

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507MC
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Web
- Condition: Cracked
- Location: Bs 1265
- Part time: 85,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1265 HFEC INSPECTION PERFORMED ON LT NR 3 MAIN ENTRY DOOR FRAME.  UNDER FLOOR, LINE FOUND CRACK INDICATION IN WEB.  INTERIM REPAIR ACCOMPLISHED PER ACC KLM DFX 99-119 REV 2.  RE-INSPECT AT 2,000 CYCLE INTERVALS.  FORM 8110-3 ISSUED.  (X)
